|On Testopel - Frustrated
Apr 2, 2011
Background: 50 year old male. Noticed loss of libido/erections/ejac frequency. T levels consistently ~ 325 ng/dl. Was placed on Testim and didn't absorb - T levels stayed ~ 325 ng/dl
Switched Uro and had 10 pellets inserted on 12/30/10. Thought that libido/erections/ejacs improved and have noticed more bulk in my upper body and arms. I don't work out and gained 10 lbs after pellets. I'm about 5'11"" and weigh 185lbs. Also, not genetically hairy, but for me noticed that existing beard and body hair seemed to grow faster.
At day 78 my T level was 333. This is really messing me up as now that I'm thinking that I didn't absorb the T from the pellets. Could my body have depleted the pellet T at 78 days or am I not absorbing the T. Now second guessing that improvements were in my head.
Scheduled for next pellet insertion in a few days. WOndering if I should suggest increasing up to 12 pellets.
Realize this may sound inconsequential but I'm finding it disheartening.
Any candid thoughts and advice would be greatly appreciated.
| Response from Mr. Vergel
I hope you are not paying for them from your own pocket. Most doctors are charging over 1000 dollars for Testopel.
At 333 ng/dl on day 78, you definitely need more than 10 pellets. Some doctors calculate pellet number based on body surface area using body mass index and height.
Why are you not using a higher concentration compounded gel instead? you can get a 5 percent gel for $35 a month.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.